# SDR MALA010462

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,FOUND CENTER SEAT TRACK AT BL 0 IS CORRODED AT THE CENTER AISLE FLOORBOARD FLANGE FROM STA 294-363. MX REMOVED CORROSION.  MATERIAL REMAINING OUT OF LIMITS REF SRM 53-70-60, 51-10-10.  REPAIRED CORRODED SEAT TRACK SECTION, SEE IPM 12 FORM.
